# SDR 96ZZZX3675

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5269C
- Make and model: Beech B35
- Aircraft serial: D2663
- System (JASC): 2720 · Rudder Control System
- Part: Control Horn
- Part number: 35660031
- Condition: Cracked
- Location: Ruddervator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACK FOUND COMING OUT OF BOLT HOLE WHERE HORN MOUNTS TO RUDDERVATOR.  REPLACED WITH NEW PART.
